RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 18, Number 3  


On the mechanisms for producing linear type centers in polynomial differential systems
Jaume Gine, Jaume Llibre
409
The groups generated by maximal sets of symmetries of Riemann surfaces and extremal quantities of their ovals
Grzegorz Gromadzki, Ewa Kozłowska-Walania
421
On $M$-functions associated with modular forms
Philippe Lebacque, Alexey Zykin
437
On the connectedness of the singular locus of the moduli space of principally polarized abelian varieties
Sebastián Reyes-Carocca, Rubí E. Rodríguez
473
Diophantine approximation in prescribed degree
Johannes Schleischitz
491
Euler isomorphism, Euler basis, and Reidemeister torsion
Mauro Spreafico
517
Quotients of del Pezzo surfaces of degree $2$
Andrey Trepalin
557
Anatole Katok (obituary)
599
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019